# SDR DALA2022122708390

- Difficulty date: October 17, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Unknown
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO A DISCREPANCY FOUND IN THE WIRING INSTALLATION OF THE FWD G1 GALLEY IN SAFRAN SB 501510-25-45 REV F, WHEN INSTALLING THE NEW BEVERAGE MAKER CIRCUIT BREAKER, ENGINEERING HAS DETERMINED THAT A REWORK IS NEEDED ON THE SAME INSTALLATION, AS THERE HAD BEEN NO FUNCTIONAL TEST PERFORMED TO DETERMINE IF THAT INSTALLATION WAS PERFORMED CORRECTLY. MAINTENANCE PERFORMED REWORK OF THE G1C GALLEY WIRING PER ERA 602966-14.
